Facebook Pixel
EmpowHER Guest

Can I be pregnant?

By Anonymous November 16, 2015 - 6:40am
Rate This

I am 18 and a virgin. My boyfriend ejaculated on me and I took Postinor 2 within 48 hrs. One week later exactly when my period was supposed to come I had it but for only 2 days, while I had light spotting on the remaining 2 days. Is this normal because of the Postinor 2 or does it mean I am pregnant?Please I need an answer.

Add a Comment2 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for coming to us with your concern about possibly being pregnant.

You are not pregnant.

Changes to the menstrual cycle are a reported side effect that some women experience. Taking Postinor 2 can cause your next menstrual period to start on time, earlier or later than expected. The menstrual flow can be lighter, as was in your case, or heavier than normal.

As you become sexually active, please start using some type of birth control, such as oral contraceptives, an IUD or condoms. Postinor 2 and all other emergency contraceptives are not intended to be used as birth control but only in an emergency, such as the condom breaks.


November 16, 2015 - 9:17am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

thanks alot...am relieved now

November 17, 2015 - 4:13am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!